# SDR ZZDA070123106

- Difficulty date: January 23, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEFT TAXI WAY NOSE GEAR STUCK IN MUD.  NLG LT AND RT SUPPORT BEAMS CRACKED AND BENT BEYOND REPAIR.  REPLACED NLG LT AND RT SUPPORT BEAMS PER MDC DRAWING 9910088 REV CJ DATED 01/24/06.
